23
secretsant4 Say more :
OP here. Thanks everyone for absolutely 0 zero sympathetic comments. Yes it was a legitimate reaction. The dose I was prescribed was way too high for my weight and I had just come back from a 7 hour time change so I took my pill about 22 hours apart instead of 24 which meant there was extra in my system, giving me the bad side effects like nausea and dry heaving. Not sure how I was supposed to know that was gonna happen and not go out. And to everyone telling me to go to the doctor what exactly would the doctor have done to stop me dry heaving?? For anyone who cares I went back to the doctor and they prescribed me a much lower dose (the lowest they make) and now I don’t have any side effects.
By secretsant4 - / Monday 9 October 2017 11:36 / United States - Philadelphia
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
By  Little Richard  |  10

Comment moderated or buried due to negative votes. Show the comment

Comments
By  Little Richard  |  10

Comment moderated or buried due to negative votes. Show the comment

Reply
  amberfox  |  11

I have the same response to some foods. The only thing you can really do is wait it out. Generally once you've thrown up everything you've eaten that day, you feel better.

By  Selene1090  |  21

Have you had an allergic reaction to your birth control before? If you've been taking it a while, it'd be kinda weird if you suddenly had an allergic reaction to it.

By  Lillysar91  |  19

Why did you NOT seek immediate medical help? Allergic reactions are serious...have you recently started taking the birth control for you to suspect it was caused by it? either ways, seek medical help and discontinue use.

By  secretsant4  |  11

OP here. Thanks everyone for absolutely 0 zero sympathetic comments. Yes it was a legitimate reaction. The dose I was prescribed was way too high for my weight and I had just come back from a 7 hour time change so I took my pill about 22 hours apart instead of 24 which meant there was extra in my system, giving me the bad side effects like nausea and dry heaving. Not sure how I was supposed to know that was gonna happen and not go out. And to everyone telling me to go to the doctor what exactly would the doctor have done to stop me dry heaving?? For anyone who cares I went back to the doctor and they prescribed me a much lower dose (the lowest they make) and now I don’t have any side effects.

Reply
  Easkeruth  |  13

That’s called an overdose, not an allergic reaction. And there actually is something you can do to help with the dry heaving. Most if not all ambulance services carry zofran on board which helps stop the nausea symptoms. It doesn’t work for everyone but it would definitely be better than just sitting there dry heaving for two hours.

Reply
  Easkeruth  |  13

Well if you really wanna forgo a possible overdose issue that could have definitely gotten worse than just dry heaving then just go buy over the counter nausea medication

Reply
  chyiochan  |  26

People ask you to see a doctor because there's obviously something wrong, not to stop the dry heaving and sickness alone. You probably received no sympathies because you are in control of your medicine times, and you didn't account for the time change. It sucks, but I'm glad you've contacted your doctor and found out the cause so it won't happen again!

Reply
  Asaroth  |  9

Then that is a side affect, not an allergic reaction. There is a huge difference there. Frankly, the way you present your facts both here and in the original post make you sound pretty dumb. It's no wonder you're not garnering any sympathy.

Reply
  Ash_U78  |  11

Op, I can totally sympathize with you. The very first month I was on birth control I was sick to my stomach for a whole 2 weeks while I was on vacation. It never even occurred to me that it was the medicine because I had taken it for the first week without any symptoms. Went back to the doctor and turns out I had overdosed on the iron supplement in that pill and it had taken a little bit for the iron to build up in my blood. There is no way you could have know that would happen. Sorry your birthday date got ruined.

Reply
  jensensbooty  |  6

Does anybody that actually takes birth control comment on this post? Yes you are in charge of your medicine times but sometimes you mess up especially when you encounter time changes!! OP I feel for you, I did that on my trip in France and ended up throwing up at the Louvre a lot. This is a common effect of birth control when the dosage is too high, something you can't know at first, or when you accidentally take them too close together. I don't think any women commented on this post or she would have garnered a lot more sympathy

Loading data…